Analytical Solution for Fractional Derivative Gas-Flow Equation in Porous Media

Mohamed El-Amin, Ahmed G. Radwan, Shuyu Sun

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

In this paper, we introduce an analytical solution of the fractional derivative gas transport equation using the power-series technique. We present a new universal transform, namely, generalized Boltzmann change of variable which depends on the fractional order, time and space. This universal transform is employed to transfer the partial differential equation into an ordinary differential equation. Moreover, the convergence of the solution has been investigated and found that solutions are unconditionally converged. Results are introduced and discussed for the universal variable and other physical parameters such as porosity and permeability of the reservoir; time and space.
Original languageEnglish (US)
Pages (from-to)2432-2438
Number of pages7
JournalResults in Physics
Volume7
DOIs
StatePublished - Jul 6 2017

Fingerprint

Dive into the research topics of 'Analytical Solution for Fractional Derivative Gas-Flow Equation in Porous Media'. Together they form a unique fingerprint.

Cite this